# SDR ASOA201101977

- Difficulty date: October 16, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 22,639 hours, 20,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74458
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT BATTERY PACK INOPERATIVE.   R & R NR 1 EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-04. IPC: 33-51-04, FIG. 1, ITEM NR17.  (
